# SDR UALA2010070202358

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 42,607 hours, 11,757 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL INOP 2H AFT, 4H AFT, 15H, 35A.  REPLACED EEL STRIPS.
